# SDR SWAA2012111909580

- Difficulty date: November 1, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME OF BS 344 AND AT LEVEL STR 22L IN  E/E COMPARTMENT.  REPLACED FRAME OF BS 344 AND AT LEVEL STR 22L IN E/E COMPARTMENT IAW B737-300 SRM 51-10-02 AND DRAWING #65-45815, SRM 51-40-02.
